Well shucks, you guys are sure sweet.
I was just thinking today after my Rheumy appt that it has been way too long since I checked in with you all. I think it was the mention of the flu shot this visit.
I have to apologize for being so self absorbed. I haven't been up to much besides doing some camping with the family, going to some church things and trying to keep my head above water. The meds are still so so but the pain and fatigue have gotten better with the summer we have had up here.
The girls have been doing all the heavy lifting but they are pretty tough
Constantpain, just give the meds time. For me Enbrel kicked in quickly but my current med Actemra took about
4-5 months before I started noticing a difference. I started taking the MTX to help it and it has a little bit but like you I feel sick for about
2 days after taking it. My Doctor wants me to start on Retuxin infusions soon and I am willing to give it a try. I don't know a lot about
it but if it can help keep things under control better it would sure be nice. I hope that you start feeling better, and that the sick feeling and fatigue begin to subside soon.
I am taking the RS but in way smaller doses than in the beginning. I had major stomach issues from it compounding my already bad gut from RA. RA can affect other organs besides joints and I have my share of that too over the years. Now it seems that the inflammation also has affected the
opening to my stomach too.
I notice with Sojourns that it corresponds with my RA. When I am not feeling great my dry eyes and mouth get a lot worse. I take Restasis as well and also some pills for the dry mouth and that does really seem to help for the most part. The worst with the Sojourns is the burning in my eyes, sometimes it seems like I have to use eye drops all day long.
Beth, I want you to know that you are and will remain in my families prayers. I know that this is a tough time for you and I hope that you know how much we all wish we could help sooth your pain.
Take care and God bless, -Don